Previous |  Up |  Next


[AMTOO] ALBRECHER H.-MATOUSEK J.-TICHY R. F.: Discrepancy of point sequences on fractal sets. Publ. Math. Debrecen 56 (2000), 233-249. MR 1765978 | Zbl 0960.11037
[Cri02] CRISTEA L.-L.: Geometric Properties of Fractals. Ph.D. Thesis, TU Graz, 2002.
[Fal90] FALCONER K. J.: Fractal Geometry. Mathematical Foundations and Applications. John Wiley &: Sons, Chichester, 1990. MR 1102677 | Zbl 0689.28003
[Fal97] FALCONER K. J.: Techniques in Fractal Geometry. John Wiley & Sons, Chichester, 1997. MR 1449135 | Zbl 0869.28003
[GT98] GRABNER P. J.- TICHY R. F.: Equidistribution and Brownian motion on the Sierpiński gasket. Monatsh. Math. 125 (1998), 147-164. MR 1604942
[Hla84] HLAWKA E.: The Theory of Uniform Distribution. (Тranslated from tһe German by Henrу Orde with a foreword by S. K. Zaremba). Тopics and Тexts in Math. Vol. 1, A B Academic Publishers (Eastern Press), Reading, 1984. MR 0750652 | Zbl 0563.10001
[Kli98] KLINGER B.: Discrepancy of Point Sequences and Numerical Integration. Ph.D. Тhesis, ТU Graz, 1998.
[KN74] KUIPERS L.-NIEDERREITER H.: Uniform Distribution of Sequences. Wiley, New York, 1974. MR 0419394 | Zbl 0281.10001
Partner of
EuDML logo